In this paper we study some properties of the solutions of a second order system of functional-differential equations with maxima, of mixed type, with “boundary” conditions. We use the weakly Picard operator technique.
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)
weakly Picard operator; equations of mixed type; equations with maxima
D. Otrocol, Qualitative properties of solutions for mixed type functional-differential equations with maxima, 20 (2019) no. 2, pp. 1119–1128.
Miskolc Mathematical Notes
Not available yet.
Google Scholar Profile
 D. D. Bainov and S. G. Hristova, Differential equations with maxima. New York: Chapman & Hall/CRC Pure and Applied Mathematics, 2011.
 D. D. Bainov and D. Mishev, Oscillation theory of operator-differential equations. Singapore: World Scientific, 1995.
 L. Georgiev and V. G. Angelov, On the existence and uniqueness of solutions for maximum equations. Glas. Mat., vol. 37, no. 2, pp. 275–281, 2002.
 D. Otrocol, Systems of functional differential equations with maxima, of mixed type. Electron. J. Qual. Theory Differ. Equ., vol. 2014, no. 5, pp. 1–9, 2014, doi: https://doi.org/10.14232/ejqtde.2014.1.5.
 D. Otrocol and I. A. Rus, Functional-differential equations with maxima of mixed type argument. Fixed Point Theory, vol. 9, no. 1, pp. 207–220, 2008.
 D. Otrocol and I. A. Rus, Functional-differential equations with “maxima” via weakly Picard operators theory. Bull. Math. Soc. Sci. Math. Roumanie, vol. 51(99), no. 3, pp. 253–261, 2008.
 I. A. Rus, Generalized contractions and applications. Cluj-Napoca: Cluj University Press, 2001.
 I. A. Rus, Functional differential equations of mixed type, via weakly Picard operators. Seminar on Fixed Point Theory Cluj-Napoca, vol. 3, pp. 335–346, 2002.
 I. A. Rus, Picard operators and applications. Sci. Math. Jpn., vol. 58, no. 1, pp. 191–219, 2003.
 I. A. Rus, A. Petrusel, and M. A. S¸ erban, Weakly Picard operators: equivalent definitions, applications and open problems. Fixed Point Theory, vol. 7, no. 1, pp. 3–22, 2006.
 B. Zhang and G. Zhang, Qualitative properties of functional equations with “maxima”. Rocky Mt. J. Math., vol. 29, no. 1, pp. 357–367, 1999.